- -

Abelization of join spaces of affine transformations of ordered field with proximity

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Abelization of join spaces of affine transformations of ordered field with proximity

Mostrar el registro completo del ítem

Hosková, S. (2005). Abelization of join spaces of affine transformations of ordered field with proximity. Applied General Topology. 6(1):57-65. doi:10.4995/agt.2005.1963.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82623

Ficheros en el ítem

Metadatos del ítem

Título: Abelization of join spaces of affine transformations of ordered field with proximity
Autor:
Fecha difusión:
Resumen:
[EN] Using groups of affine transformations of linearly ordered fields a certain construction of non-commutative join hypergroups is presented based on the criterion of reproducibility of semi-hypergroups which are determined ...[+]
Palabras clave: Transformation group , Join space , Abelization , Hyperoperation , Hyperstructures , Weak associativity
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1963
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2005.1963
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem